# SDR TRBA2009128SUP

- Difficulty date: December 25, 2009
- Submitted: January 20, 2010
- Operation: Air carrier
- Aircraft: N494AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 494
- Aircraft time: 20,915 hours, 24,496 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Elevator System
- Part number: S5527000002660
- Part serial: ST3494
- Condition: Malfunctioned
- Location: Wings
- Stage of operation: AP
- How discovered: O
- Nature of condition: S, J
- Precautionary procedure: O

## Discrepancy

ELEVATOR JAMMED ENROUTE. REQUIRED FULL ELEVATOR CONTROL AT TIMES. DECLARED EMERGENCY AND LANDED WITH VERY LIMITED ELEVATOR CONTROL. AT GATE ELEVATOR WORKED NORMAL. AT TIMES PITCH TRIM INDICATION INDICATED FULL DOWN. ALSO WE RECIEVED PITCH MISTRIM ON APU BUT WENT AWAY. TRANSFERED TO NRWC 2462204.  REMOVED AND REPLACED LT ELEVATOR IAW JIC NR55-20-00 AND ETN NR E2-55-010.  REF TO NRWC 2439288, 2462204, 2439701, 2439281, 2439294 AND 2439280.
